Show simple item record

dc.contributor.authorChua, TC
dc.contributor.authorGill, AJ
dc.contributor.authorSamra, JS
dc.date.accessioned2020-10-26T02:58:38Z
dc.date.available2020-10-26T02:58:38Z
dc.date.issued2015
dc.identifier.issn0016-5085en_US
dc.identifier.doi10.1053/j.gastro.2014.10.046en_US
dc.identifier.urihttp://hdl.handle.net/10072/398674
dc.description.abstractQuestion: An 84-year-old man presented to the emergency department with 1 episode of large volume rectal bleed. He has a medical history that includes paroxysmal atrial fibrillation, diabetes mellitus, ischemic heart disease, and hypertension for which he takes metformin, insulin, digoxin, pantoprazole, simvastatin, aspirin, and betamin. On initial examination, he was afebrile with a systolic blood pressure (SBP) of 110, pulse rate of 110 and had a SBP postural decrease of 30 mmHg. Gastrointestinal examination revealed generalized pallor, dry mucous membranes, and a soft abdomen with no tenderness or masses on palpation. There was fresh blood and clots on rectal examination. Fluid resuscitation was initiated and his initial hemoglobin returned at 66 g/L with an International Normalized Ratio of 1.09. Two units of pack cells were transfused and a CT mesenteric angiogram was organized. What are the likely causes of a torrential lower gastrointestinal bleed?en_US
dc.description.peerreviewedYesen_US
dc.languageEnglish
dc.language.isoeng
dc.publisherElsevier
dc.relation.ispartofpagefrome10en_US
dc.relation.ispartofpagetoe11en_US
dc.relation.ispartofissue5en_US
dc.relation.ispartofjournalGastroenterologyen_US
dc.relation.ispartofvolume148en_US
dc.subject.fieldofresearchClinical Sciencesen_US
dc.subject.fieldofresearchNeurosciencesen_US
dc.subject.fieldofresearchPaediatrics and Reproductive Medicineen_US
dc.subject.fieldofresearchcode1103en_US
dc.subject.fieldofresearchcode1109en_US
dc.subject.fieldofresearchcode1114en_US
dc.titleAn unusual cause of torrential lower gastrointestinal hemorrhageen_US
dc.typeJournal articleen_US
dc.type.descriptionC1 - Articlesen_US
dcterms.bibliographicCitationChua, TC; Gill, AJ; Samra, JS, An unusual cause of torrential lower gastrointestinal hemorrhage, Gastroenterology, 2015, 148 (5), pp. e10-e11en_US
dcterms.dateAccepted2014-10-31
dc.date.updated2020-10-23T04:28:45Z
gro.hasfulltextNo Full Text
gro.griffith.authorChua, Terence


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

  • Journal articles
    Contains articles published by Griffith authors in scholarly journals.

Show simple item record